# SDR UALA2013070204628

- Difficulty date: June 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 77,627 hours, 9,105 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784465
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CM 8401 CHECK, FOUND SEAT 53ABC TO 60ABC EMERGENCY LIGHT NOT ILLUMINATED.  SEAT 60ABC EMERGENCY LIGHT CONNECTOR SECURED AND CHECKED NORMAL.
